I started having a lump in my throat after about a week on Gastritis medicine (Zegrid). I did not think I had Gastritis but my EGD said I did. I have been having pains in my upper left and right side of abdomen but no gas, no bloating, go belching and no acid reflux but I took it anyway to see if it would help with the pains I was having but a week into taking it I started having a lump in my throat kind of feels like my throat is reeally tight. I was just wondering if anyone else had this symtom while or after taking a proton pump inhibitor. It may not be from the medicine but it was odd that it only started after taking the medicine. I stopped taking the medicine after 2 weeks to see if it helps make the lump in throat go away.
Did it help when you quit taking the medicine. I have acid reflux and nothing seems to help me. I've watched my diet and took medicine and now I have a sore throat and a swollen tongue. I'm deeing a ENT now. Let me know if it helped to quit taking the medicine. Good luck!
The lump in your throat after you took Zegrid may not have been a coincidence, as some people can get odd reactions to medications. You might find you would be OK on another
make of the medication.
Alternatively, the lump may be due to something else. Have you had a thyroid function test done recently, or has your doctor examined your neck for swelling?
I have the same symptoms as you after a month on protonix. Can you please let know if yours was an allergic reaction? I'm trying now Aciphex after three weeks of not taking any ppis, since I thought that I'm having an allergic reaction. I really hope this ppi will work without the side effects.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.